# SDR QXEA2011050900327

- Difficulty date: May 4, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 23,644 hours, 24,465 cycles
- Engine: Pwc PW150A
- Engine time: 9,931 hours, 10,613 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0346
- Condition: Leaking
- Location: Zone 400
- Part time: 9,931 hours, 10,613 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FUMES AND HAZE APPEARED IN THE COCKPIT AND CABIN.  DONNED MASKS & PERFORMED SMOKE CHECKLIST.  PASSENGERS & F/A COMPLAINED OF NAUSEA & DIZZINESS.  HOT CHEMICAL ODOR.  LANDING UNEVENTFUL.  GROUND IDLE RUN ODOR RETURNED. FERRIED, REPLACED HYD LINE, PN 82974103-003 ON NR 1 ENGINE AT MIDFRAME ABOVE P2.7 VALVE.  IT WAS FOUND TO BE LEAKING.  ALSO PERFORMED BOROSCOPE OF BOTH ENGINES.  NR1 CHECKED OK. NR 2 FOUND OIL FROM THE NR 5 OIL PRESSURE BEARING TUBE. REPLACED THE ENGINE. ALSO CLEANED THE NACELLES INTERIOR. PERFORMED CHECK FLIGHT AND PASSED.  RETURNED TO SERVICE.
